# SDR SWAA2024082612112

- Difficulty date: July 12, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS540 PLUS 8INCH AND RBL10 AT AIR CONDITIONING BAY 2024-421054<[01] REPLACED BRACKET LOCATED BS540 PLUS 8INCH AND RBL10 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02; AND MEASURE OF THE CRACK IS 0.380?. TOOL USED : ELECTRONIC CALIPER; P/N : 500-196-30 ; S/N : A19317028 ; DUE DATE : 16/MAY/25;[02] TASK COMPLETED
